Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 4, Nos. 3~4(December, 1952)
A. Hattori On the multiplicative group of simple algebras and orthogonal groups of three dimensions 205−217
S. Seki On the change of variables in the multiple integrals 218−230
T. Suguri Theory of invariants in the geometry of paths 231−268
T. Tomonaga Betti numbers and exact differential forms 269−278
T. Umezawa On the multivalency of analytic functions 279−285
K. Takeda Principal ruled surfaces of a rectilinear congruence 286−295
M. Nagata On the nilpotency of nil-algebras 296−301
Y. Komatu and A. Mori Conformal rigidity of Riemann surfaces 302−309
M. Tsuji Myrberg's approximation theorem on Fuchsian groups 310−312
M. Tsuji On the uniform distribution of numbers mod. 1 313−322
T. Kato On the perturbation theory of closed linear operators 323−337
T. Saito Correction : On the measure-preserving flow on the torus 338

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.